Notices of the International Congress of Chinese Mathematicians

Volume 5 (2017)

Number 2

Multilinear Problems

Pages: 93 – 103

DOI: http://dx.doi.org/10.4310/ICCM.2017.v5.n2.a10

Author

Lechao Xiao (Department of Mathematics, University of Pennsylvania, Philadelphia, Penn., U.S.A.)

Abstract

The purpose of this paper is to survey some developments in the study of two classes of problems in mathematical analysis related to oscillatory integrals, Radon transforms, time-frequency analysis and resolution of singularities.

Keywords

Newton polyhedron, multilinear oscillatory integrals, multilinear Radon transforms, van der Corput Lemma

2010 Mathematics Subject Classification

42B20

Full Text (PDF format)